Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 17, Issue 3, 345-436
Articles: 1 - 8 XML export
Strong convergence of modified viscosity implicit approximation methods for asymptotically nonexpansive mappings in complete CAT(0) spaces
Author(s): Nuttapol Pakkaranang, Poom Kumam, Yeol Je Cho, Plern Saipara, Anantachai Padcharoen, Chatuphol Khaofong
Pages: 345-354
A combination of curve fitting algorithms to collect a few training samples for function approximation
Author(s): Saeed Parsa, Mohammad Hadi Alaeiyan
Pages: 355-364
The effect of perturbations on the circular restricted four-body problem with variable masses
Author(s): Abdullah A. Ansari, Ziyad A. Alhussain, Rabah Kellil
Pages: 365-377
An eighth order frozen Jacobian iterative method for solving nonlinear IVPs and BVPs
Author(s): Dina Abdullah Alrehaili, Dalal Adnan Al-Maturi, Salem Al-Aidarous, Fayyaz Ahmad
Pages: 378-399
On the Korobov and Changhee mixed-type polynomials and numbers
Author(s): Byung Moon Kim, Jeong Gon Lee, Lee-Chae Jang, Sangki Choi
Pages: 400-407
The Shilnikov type homoclinic orbits of perturbed cubic polynomial Moon-Rand systems
Author(s): Dandan Xie, Yinlai Jin, Feng Li, Nana Zhang
Pages: 408-419
Numerical analysis of fractional order Pine wilt disease model with bilinear incident rate
Author(s): Yongjin Li, Fazal Haq, Kamal Shah, Muhammad Shahzad, Ghaus ur Rahman
Pages: 420-428
Jessen type functionals and exponential convexity
Author(s): Rishi Naeem, Matloob Anwar
Pages: 429-436

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more